# SDR RAIA960902

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs Computer
- Part number: 7003360948
- Condition: Inoperative
- Location: E/E Compt
- Part time: 542 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7514 - NR 1 AHRS FELL OFF-LINE IN FLIGHT.  MAINTENANCE RE-RACKED THE NR 1 AHRS COMPUTER.  (X)
